# SDR SWAA2018060722608

- Difficulty date: May 15, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE CREASE BEAM INNER CHORD CORRODED BETWEEN BS 312 TO BS 350, LBL 58.  R&R CREASE BEAM IAW DWG.
